Authors: Šešelja, Branimir
Stepanović, Vanja
Tepavčević, Andreja 
Title: Representation of lattices by fuzzy weak congruence relations
Journal: Fuzzy Sets and Systems
Volume: 260
First page: 97
Last page: 109
Issue Date: 1-Jan-2015
Rank: M21a
ISSN: 0165-0114
DOI: 10.1016/j.fss.2014.05.009
Abstract: 
Fuzzy (lattice valued) weak congruences of abstract algebras are investigated. For an algebra, the family of all such fuzzy relations is a complete lattice; its structure and cut properties are investigated and fully described. These fuzzy weak congruences are applied in representation of complete and algebraic lattices. A wider class of lattices can be represented in such a fuzzy framework, than in classical algebra. We prove that there is a straightforward representation of any complete lattice, using it as a co-domain. In a more general case, it is proved that several subdirect powers of lattices are also representable by fuzzy weak congruences.
Keywords: Algebra | Complete lattice | Fuzzy algebra | Fuzzy relations | Fuzzy weak congruence
Publisher: Elsevier
Project: Development of methods of computation and information processing: theory and applications 
Provincial Secretariat for Science and Technological Development, Autonomous Province of Vojvodina, Grant “Ordered structures and applications”

Show full item record

SCOPUSTM   
Citations

2
checked on May 28, 2024

Page view(s)

45
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.